Elvin Əzizbəyov

Fizika-riyaziyyat elmləri namizədi, dosent

İş telefonu: (+994) 12 538 21 54

e-mail:   eazizbayov@bsu.edu.az


QISA BİOQRAFİK MƏLUMAT
1975-ci il, avqustun 8-də Gürcüstan Respublikasında anadan olub.
1981-1992-ci illərdə orta məktəbdə oxuyub.
1992-1997-ci illərdə BDU-nun Mexanika-riyaziyyat fakültəsinin əyani şö­bə­sin­də təh­sil alıb.
2004-2005-ci illərdə Ağdam rayonunda hərbi xidmətdə olub.
1998-ci ildən BDU-da çalışır.
Ailəlidir, bir övladı var.

TƏHSİLİ, ELMİ DƏRƏCƏSİ VƏ ELMİ ADLARI
1992-1997, tələbə, Mexanika-riyaziyyat fakültəsi, BDU
1997-2000, aspirant, Mexanika-riyaziyyat fakültəsi, BDU
2005, fizika-riyaziyyat elmləri namizədi, AMEA, Riyaziyyat və Mexanika İnstitutu
Mövzu: «Bir sinif dördüncü tərtib yarım-xətti psevdohiperbolik tənliklər üçün bir öz-özünə qoşma olmayan birölçülü qarışıq məsələnin tədqiqi»

ƏMƏK FƏALİYYƏTİ

2016-h/h , dosent, Hesablama riyaziyyatı kafedrası, Mexanika-riyaziyyat fakültəsi, BDU
2011-2016 , baş müəllim, Hesablama riyaziyyatı kafedrası, Mexanika-riyaziyyat fakültəsi, BDU

2008- 2011, müəllim, Hesablama riyaziyyatı kafedrası, Mexanika-riyaziyyat fakültəsi, BDU
2007-2008, laboratoriya müdiri, Hesablama riyaziyyatı kafedrası, Mexanika-riyaziyyat fakültəsi, BDU
Apardığı dərslər: Diferensial tənliklər, Təqribi hesablama üsulları, Ədədi üsullar, Sonlu fərqlər, Diskret riyaziyyat, C++  proqramlaşdırma,  Java  proqramlaşdırma, İnformasiya Komunikasiya texnologiyaları, EHM-də praktikum, Elm və təhsildə kompüter texnologiyaları, Təqribi üsulların təbiət elmləri məsələlərinin həllində rolu.
71 elmi məqalənin müəllifidir.

TƏDQİQAT SAHƏSİ

Xüsusi törəməli diferensial tənliklər üçün tərs məsələlər  və Hesablama riyaziyyatı.

BEYNƏLXALQ SEMİNAR, SİMPOZİUM VƏ KONFRANSLARDA İŞTİRAKI
2008,Naxçıvan, Azərbaycan: Fizika, riyaziyyat və texnika elmləri üzrə beynəlxalq konfrans
2011, Самара, Россия: Международная конференция “Дифференциальные уравне­ние и их приложения”
2011, Kyiv, Ukraine: XV International Conference on Dynamical System Modeling and Stability Investigation
2012, L'viv, Ukraine: International Conference dedicated to the 120-th anniversary of Stefan Banach
2013, Kyiv, Ukraine: XVI International Conference on Dynamical System Modeling and Stability Investigation
2013, Ankara, Turkey : The 12th International Workshop on Dynamical Systems and Applications
2013, Minsk, Belarus: International Conference dedicated to the 95th anniversary of Ye.A. Barbashin
2017, Saransk, Russia: XIII International scientific conference "Differential equations and their applications in mathematical modeling"

SEÇİLMİŞ ƏSƏRLƏRİ

Investigation of generalized solution of one non self-adjoint one-dimensional mixed problem for a class of semi-linear pseudo­hyperbolic equations of the fourth order. - Transactions of NAS Azerbaijan, Baku, 2002, v. XXII, №1, p.p.139-149.

Investigation of a non self-adjoint one-dimensional mixed problem for a class of semi-linear pseudo­hyperbolic equations of the fourth order. - Abstracts of Scientific Conference dedicated to the 100th jubilee of the honored science worker, academician A.I.Huseynov, Baku, 2007, p.p.152-153.

On a classic solution of one-dimensional mixed problem with not self-adjoint boundary conditions for a class of semi-linear pseudo­hyperbolic equations of fourth order. - Abstracts of Scientific Conference dedicated to the 90thjubilee of the corresponding member of National Academy of Sciences of Azerbaijan, professor G.T.Ahmedov, Baku, 2007, p.p.50-51.

On almost everywhere of one-dimensional mixed problem with not self-adjoint boundary conditions for a class of semi-linear pseudo­hyperbolic equations of fourth order. - Abstracts of Scientific Conference dedicated to the 85thjubilee of National Leader of Azerbaijan, H.A.Aliyev, Baku, 2008, p.p.6-7.

Numerical solution of boudary value problems for an integro-differential equation of third order.- Abstracts of Scientific Conference dedicated to the 85th jubilee of National Leader of Azerbaijan, H.A.Aliyev, Baku, 2008, p.p. 101-102.

Numerical solution of boudary value problems for a special system of differential equations. - Abstracts of International Conference on physical, mathematical and technical sciences, Nakhichevan, 2008, p.p.152.

On a global uniqueness of generalized solution of one-dimensional  non-self-adjoint mixed problem for a class of semi-linear pseudohyperbolic equations. Abstracts of International Conference devoted to the 80th anniversary of academician F.G. Magsudov, Baku, 2010, pp.81-82.

Решение одной нелокальной краевой задачи для псевдогиперболического уравнения четвертого порядка. Журнал Актуальные проблемы гуманитарных и естественных наук, Москва, 2010 г., №4, стр. 11-17.

Об одной краевой задачи для псевдогиперболического уравнения четвертого порядка типа Соболева с несамосопряженными граничными условиями. МатериалыХІІІ Международная науч­ная конференция им. акад. М. Кравчука, Киев, 2010 г., с.269.

Решение одной краевой задачи для гиперболического уравнения второго порядка с интегральными условиями. Международная конференция по дифференциальным уравнениям и динамическим системам, Москва, 2010 г., с.130-131

О единственности в целом решения почти всюду одномерной смешанной задачи для полулинейных псев­до­гиперболических уравнений четвертого порядка с несамосопряженными граничными условиями.

Вестник Бакинского Государственного Университета, серия физико-математических наук, Баку, 2010 г., №3, с.35-41.

Solution of a boundary value problem for a fourth order pseudohyperbolic equation with non-classical boundary conditions. Abstracts of3rd International Conference for Young Mathematicians on Differential Equations and Applications dedicated to Yaroslav Lopatynsky, Lviv, Ukraine, 2010, pp.11-12.

Investigation of classic solution of a mixed problem for a semi-linear pseudohyperbolic equation of fourth order with not self-adjoint boundary conditions.Abstracts of International Conference devoted to the 80th anniversary of  Corresponding member of AS Y.J. Mammadov, Baku, 2010, pp. 59-60.

A non-local boundary value problem with integral conditions for a second order hyperbolic equation.Journal of Quality Measurement and Analysis (Malaysia).Volume 7, Issue1, 2011, pp.27-40

Об одной краевой  задаче для уравнения движения однородной балки.Abstracts of XV International Conference on Dynamical System Modeling and Stability Investigation, Kyiv, Ukraine, 2011, pp.159

Нелокальная краевая задача с интегральными условиями для гиперболического уравнения второго порядка.Конференция “Дифференциальные уравне­ние и их приложения”, Самара, Россия, 2011 г., с.14-15

A non-local boundary value problem with integral conditions for a fourth order pseudohyperbolic equation.International journal of mathematical archive (India), Volume 3, Issue2, 2012, pp. 519-527

On classical solvability of one multidimensional mixed problem for a class of semi-linear pseudohyperbolic equations of fourth order.Proceedings of XIV International scientific Kravchuk conference, Kyiv, 2012, pp.10

A boundary value problem with integral conditions for second order hyperbolic equation in the rectangle. International Conference "Theory of Approximation of Functions and its Applications", dedicated to the 70th Anniversary of Corresponding Member of National Academy of Sciences of Ukraine, Professor A.I. Stepanets, May 28 - June 3, 2012, Kamianets-Podilsky, Ukraine, pp.115

A time-nonlocal boundary value problem for the equation of motion of a homogeneous bar. Вестник Киевского Национального Университета имени Тараса Шевченко, серия математика-механика, Киев, 2012 г., Выпуск 27, с.114-121.

A non-local boundary value problem for a pseudohyperbolic equation of the fourth order.International Conference dedicated to the 120-th anniversary of Stefan Banach L'viv, Ukraine, September 17-21, 2012, pp. 177-178.

On a homogeneous heat conductivity equation with delay argument.  Abstracts of Scientific Conference dedicated to the 50th anniversary of the chair of Computational Mathematics, Baku, Azerbaijan, November 15-16, 2012, pp.162-166.

Investigation of almost everywhere solution of multidimensional mixed problem for one class of pseudohyperbolic equations of fourth order. Abstracts of Scientific Conference dedicated to the 50th anniversary of the chair of Computational Mathematics, Baku, Azerbaijan, November 15-16, 2012, pp.134-135.

Solution of a heat equation with delay. Bulletin of Taras Shevchenko National University of Kyiv, Series: Cybernetics, vol.12,  2012,  pp. 4-12

Representation of classical solutions to a linear wave equation with pure delay. Bulletin of Taras Shevchenko National University of Kyiv. Series: Cybernetics, 2013, 13(1) , pp. 5-12 

Representation of the solutions of a heat conductivity equation with delay. Abstracts of XVI International Conference on Dynamical System Modeling and Stability Investigation, Kyiv, Ukraine, May 29-31, 2013, pp.328.

Representation of the solution of the stationary heat equation with constant delay. International mathematical conference “Bogolyubov readings DIF-2013. Differential equations, theory of functions and their applications” on the occasion of the 75th  anniversary of academician A.M. Samoilenko, Sevastopol, Ukraine, June 23-30, 2013, pp.312-313.

Exact controllability for the heat equation with delay. Abstract Book the 12th International Workshop on Dynamical Systems and Applications Atilim University, Ankara, Turkey, August 12-15, 2013, pp. 10.

On an equation in dynamics of ecological processes with delay. Abstracts of International Conference “Dynamical Systems: Stability, Control, Optimization” dedicated to the 95th anniversary of academician Ye.A. Barbashin, Minsk, Belarus, October 1-5, 2013, pp.46-47.

On Classical Solvability for a Linear lD Heat Equation with Constant Delay. Journal of Computational & Applied Mathematics, 2013, No.2, vol. 112, pp. 169-197.

Representation of solutions to a linear wave equation with a constant delay in both lower and highest order terms.International conference on Mathematics and ICT application sphere. New training technologies. Ganja State University, Azerbaijan, Part 1, June 05-06, 2014, pp. 34-38.

On oscillation equation with a delay. News of Baku State University, Series of Physico-Mathematical Sciences, Baku, 2014, No.1, pp. 27-39.

Итерационный метод нахождения решений уравнения с запаздыванием. Материалы Международная математическая конференция “Краевые задачи, теория функций и их применение”, посвященная 60-летию  В.И. Рукасова, Славянск, 21-24 мая, 2014 г., с.5-6.

Оптимальное управление в уравнении теплопроводности с последействием. Международная Конференция “Метод функций Ляпунова и его приложения, MFL-2014”, Крым, Алушта, 15-20 сентября, 2014 г., с.38-39.

Construction of exact control for a one-dimensional heat equation with constant delay. Journal of Computational & Applied Mathematics, 2014, No.1, vol. 115, pp. 76-87.

Оптималное управление процессами теплопроводности с последействием. Материалы VІІ Международная науч­ная конференция имени академика И.И. Ляшка, Киев, 9-10 октября, 2014 г., с.109.

An iterative method for finding the solutions of the second order equation with delay. Bulletin of the Kyiv National University. Series: mathematics and mechanics, 2014, Issue 2, pp.93-99.

On the linear heat equation with constant delay. Journal of Qafqaz University, Series: Mathematics and Computer Science, 2014, Vol.2, No 1, pp.84-95.

On the Cauchy problem for a linear harmonic oscillator with pure delay. Advances in Difference Equations (IF-0.64), Springer, 2015, 2015:197, 20 p. (30 June 2015)

Об одном численно-аналитичесом методе нахож­де­ния решений уравнения второго порядка с запаздыванием.XVII Международная конференция “Моделирова­ние и исследование устойчивости динамических систем” (DSMSI-2015), Киев, 27-29 мая, 2015 г., с.23.

Об одном дифференциальном уравнении второго порядка с постоянным запаздыванием.XXV International Conference Problems of Decision Making under Uncertainties (PDMU-2015), Skhidnytsia, Ukraine, May 11-15, 2015, pp. 138-139.

Construction of control for one-dimensional heat equation with a delay. The 5th International Conference on Control and Optimization with Industrial Applications, August 27-29, 2015, Baku, Azerbaijan, pp.118-120.

Investigation of a boundary value problem for an equation of motion of a homogeneous bar with periodic conditions. Proceedings of the Tenth International Conference “Analytical and Numerical Methods of Modeling of Natural Science and Social Problems”(ANM-2015), Penza, Russian Federation, 28-30 October,2015,pp.3-8.

A boundary value problem for the equation of motion of a homogeneous bar with periodic conditions. American Journal of Applied Mathematics and Statistics, Vol. 3, No. 6, 2015, 252-256.

Investigation of the uniqueness of classical solution of a linear heat equation with constant coefficients. International Conference dedicated to the 85-th anniversary of Corresponding member of the NAS, prof. Y.J. Mamedov,  December 10-11, 2015, Baku, Azerbaijan, pp. 109-112.

A non-local boundary problem for an equation of motion of a homogeneous bar with Neumann conditions. Seventeenth International Scientific Mykhailo Kravchuk conference, 19–20 May, 2016, Kyiv, pp.15-18.

Determination of the coefficient of higher derivative in a parabolic equation of the second order with integral condition. Proceedings of the Conference “The actual problems of theoretical and applied mathematics” dedicated to the 100th anniversary of academician M.L. Rasulov, Sheki, Azerbaijan, October 28-29, 2016, pp.220-222.

Solvability of nonlocal inverse boundary-value problem for a second-order parabolic equation with integral conditions. Electronic Journal of Differential Equations (IF-0.954), 2017 (2017),  pp. 1-14.

A time nonlocal inverse boundary-value problem for a second-order hyperbolic equation with integral conditions.  XIII International Scientific Conference ”Differential equations and their applications in mathematical modeling” (DAEMM-2017), Saransk, Russian Federation, July 12-16, 2017, pp. 153-161.


KITABLAR


Q.Y.Mehdiyeva, E.İ.Əzizbəyov. Analizin ədədi üsulları. Ali məktəblər üçün dərs vəsaiti. Nurlar nəşriyyatı, Bakı, 2014, 152 səh.

MONOQRAFİYALAR

Э.И. Азизбеков. Смешанная задача для нелинейных псевдогиперболических уравнений. LAP Lambert Academic Publishing, Almaniya, 2015, ISBN: 978-3-659-69950-4, 151 səh.

GRANTLAR

Unive­rsi­tet­­daxili "50+50” qrant Proqramı (2016-2017).

Bookmark and Share